After suffering with post viral syndrome for over 12 months (parvovirus in spring 2010), viral thyroiditis, and subsequent chronic fatigue, chronic pain, I discovered I had B12 deficiency (149 pmol/L). I was put on 1200IU oral tablets of B12 for 1 month to see if I responded to them before resorting to injections. After I started taking them I noticed less fatigue and better concentration. Pain levels, especially pain along my forearms that are prehaps nerve pain(?) are reduced (but not gone). However when I had my level tested again last week (about 4 weeks after starting the tablets) I am now in the 700's and over the normal limit. I have been told to stop taking them. The Dr is also surprised that I have responded in such a way and that such a big change should not occur over such a short time span. My symptoms have already started coming back. I'm also wondering why he is concerned that it has shot up so quickly?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.